# SDR UPS07850506

- Difficulty date: August 4, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK GOUGED OUT OF LIMITS AT STA 240 BL 0.  REMOVED AND REPLACED SEAT TRACK SECTION FROM STA 230-250 BL 0 IAW SRM 53-02-03-0 FIG 014, 53-07-03 FIG 2B, AND DWG S2400463.
